# SDR IPXA2023082794035

- Difficulty date: August 19, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,461 hours, 15,797 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Support
- Part number: A5517155320551
- Part serial: NA
- Condition: Cracked
- Location: Ths
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CSUPPORT BRACKET P/N A5517155320300 IS CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21.
